Alert archive / Minnesota / Special Weather Statements in 2016

Special Weather Statement, NWS La Crosse, WI

August 19, 2016Buffalo County, Wisconsin; Olmsted County, Wabasha County, Winona County, Minnesota

NWS La Crosse, WI issued this special weather statement at Aug 19, 2016, 3:00 AM CDT for Buffalo County, Wisconsin; Olmsted County, Wabasha County, Winona County, Minnesota. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2016, 3:00 AM CDT (08:00 UTC)
Expired
Aug 19, 2016, 4:00 AM CDT
In force
60 min
Issued by
NWS La Crosse, WI

Counties Olmsted County, MN, Wabasha County, MN, Winona County, MN, Buffalo County, WI

The radar

The La Crosse radar (KARX), 98 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 8.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2016-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2016-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
185 J/kg
Mixed-layer CIN
-378 J/kg
Mixed-layer LCL
2171 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

982 
WWUS83 KARX 190800
SPSARX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
300 AM CDT FRI AUG 19 2016

MNZ079-087-088-WIZ032-033-190900-
WINONA-WABASHA-OLMSTED-TREMPEALEAU-BUFFALO-
300 AM CDT FRI AUG 19 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WINONA...WABASHA...
OLMSTED...SOUTHWESTERN TREMPEALEAU AND BUFFALO COUNTIES...

AT 259 AM CDT...RADAR INDICATED A LINE OF STRONG THUNDERSTORMS 
EXTENDING FROM NEAR GOODHUE TO NEAR ROCHESTER TO 8 MILES
NORTHWEST OF GRAND MEADOW. MOVEMENT WAS EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  STEWARTVILLE AROUND 315 AM CDT. 
  EYOTA AND ELGIN AROUND 320 AM CDT. 
  DOVER AND PLAINVIEW AROUND 325 AM CDT. 
  ST. CHARLES AROUND 330 AM CDT. 
  CHATFIELD AROUND 335 AM CDT. 

LAT...LON 4389 9268 4403 9260 4419 9266 4420 9255
      4437 9255 4437 9243 4445 9243 4445 9224
      4441 9208 4456 9204 4459 9167 4409 9150
      4385 9165 4385 9245 4383 9245 4383 9269
TIME...MOT...LOC 0759Z 265DEG 36KT 4441 9266 4404 9253 4381 9267 

$$

JSB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this special weather statement went out at Aug 18, 11:45 PM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, Aug 18, 11:45 PM CDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1145 PM CDT THU AUG 18 2016

.SHORT TERM...(Tonight through Friday Night)
Issued at 241 PM CDT THU AUG 18 2016

Surface map this afternoon has a warm front extending from near
Sioux Falls SD through Waterloo IA and then into northwestern IL.
Increasing moisture transport into/over the warm front aided by an
approaching mid-level trough, per latest water vapor loop, was
producing scattered thunderstorms across southern/central MN.

Main concern through Friday night is obviously on thunderstorm
chances and severe/localized heavy rain threat.

Going into this evening/overnight...moisture transport continues to
increase over the warm front as it moves slowly northward to near I-
90 by pre-dawn hours. This is expected to fuel thunderstorms with
highest chances along/north of I-90. Could see an isolated strong to
severe storm threat with the main threat being wind. Precipitable
waters in the 1.5 to 1.8 range overnight, so could see some
concentrated/localized heavier rainfall with some of the storms.
Appears to be a lull in the moisture transport among the various
models in the 09-15z time frame...so should see a corresponding lull
in showers and thunderstorms.

Focus then turns to incoming cold front Friday afternoon/night with
0-3km mucape pool of 3500-5500J/kg in place along/south of I-94. 0-
3km bulk shear still a bit meager in the 20-maybe 35kt range. Still
thinking damaging wind would be the main severe threat if some
linear organization can be attained. Also will continue to see that
threat of localized/concentrated heavier rainfall with some of the
storms.

.LONG TERM...(Saturday through Thursday)
Issued at 241 PM CDT THU AUG 18 2016

For Saturday into Saturday night...still seeing some differences
among the deterministic models on amount of intensification of
surface low moving northeast across the area. NAM has been
consistently the deepest with the low and steers heavier deformation
area rain more from east central MN into northwest WI. The
GFS/ECMWF/GEM have a more open wave low and resultant deformation
rain is light but more focused over our southeast MN into west
central/north central WI area. Consensus of all the models brings a
broad 1-2 inches of rainfall across our area from tonight through
Saturday. Have to believe there will be some localized higher
amounts given the higher precipitable water amount/humid airmass in
place. As such, went with an ESF/Hydrologic Outlook with concern for
for some flooding the next few days until this low exits the area.

Autumn-like conditions in store for Sunday behind the departing low
and as cool Canadian high pressure builds into the region. Could
still see a few lingering/isolated showers across central WI under
the deeper cyclonic flow aloft. Otherwise...plan on high
temperatures in the upper 60s/lower 70s.

Looks dry through Tuesday with a slow warming trend through Tuesday
as that high pressure drifts eastward into the Great Lakes/Ohio
River Valley regions. Highs on Monday look to be in the 70s and in
the upper 70s/lower 80s Tuesday.

Shower/thunderstorm chances return Wednesday through Thursday as a
mid-level trough/surface cold front pushes into the region.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1144 PM CDT Thu Aug 18 2016

Latest surface analysis indicates the a cold front extends from
northwest Wisconsin to a surface low near KFSD. A warm front
extends east from the low into northeast Iowa. As the low level
jet starts to strengthen and intersect the warm front, showers and
storms were beginning to develop north of the front. For now,
these are north and south of KRST so will not introduce a VCTS
until about 08Z or so but the activity is close enough to KLSE to
just start with a VCTS. If the 19.03Z HRRR is correct, this
activity should continue to fill in with about a 2 hour window
overnight at both airports with showers and storms. More showers
and storms are expected Friday afternoon and evening as the cold
front approaches the area and a short wave trough swings in from
the west. For now, will just handle this with VCTS at both sites
with VFR ceilings but will show KRST going down to MVFR Friday
evening when the models show the more persistent rains moving into
the area.

&&

.HYDROLOGY...
Issued at 241 PM CDT THU AUG 18 2016

Latest NAM/GFS/ECMWF still showing precipitable water values in the
1.5 to 1.8 inch range tonight through Saturday. However...models
still displaying differences in placement of convection and heavier
rainfall tracks through period. At this time...looks like the
forecast will likely see 1 to 2 inches of rainfall through the
period...with locally 2 to 4 inches. If storms entrain over any
given area either tonight or Friday evening/night...flooding will be
possible. However...confidence remains low for any flooding
potential.

&&

.ARX Watches/Warnings/Advisories...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...DAS
LONG TERM...DAS
AVIATION...04
HYDROLOGY...DAS
Hazardous weather outlook, Aug 18, 8:56 PM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
856 PM CDT THU AUG 18 2016

IAZ008>011-MNZ079-086>088-094>096-191100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-WABASHA-DODGE-OLMSTED-WINONA-
MOWER-FILLMORE-HOUSTON-
856 PM CDT THU AUG 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA AND NORTHEAST IOWA.

.DAY ONE...REST OF TONIGHT

ADDITIONAL THUNDERSTORMS ARE EXPECTED THROUGH THE NIGHT. SOME OF
THE STORMS COULD BE STRONG WITH GUSTY WINDS...HEAVY RAIN AND
SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS REMAIN LIKELY FRIDAY INTO SATURDAY. SOME OF THE
STORMS COULD BE STRONG WITH GUSTY WINDS...HEAVY RAIN AND HAIL
LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED FOR THE REST OF THE NIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ018-019-029-030-WIZ041>044-053>055-061-191100-
FLOYD-CHICKASAW-FAYETTE-CLAYTON-LA CROSSE-MONROE-JUNEAU-ADAMS-
VERNON-CRAWFORD-RICHLAND-GRANT-
856 PM CDT THU AUG 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST
IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

ADDITIONAL THUNDERSTORMS ARE EXPECTED THROUGH THE NIGHT. SOME OF
THE STORMS COULD BE STRONG WITH GUSTY WINDS...HEAVY RAIN AND
SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY FRIDAY INTO SATURDAY. SOME OF THE STORMS
COULD BE STRONG TO SEVERE WITH DAMAGING WINDS...HEAVY RAIN AND
HAIL LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED FOR THE REST OF THE NIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WIZ017-029-032>034-191100-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-
856 PM CDT THU AUG 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WISCONSIN...NORTH CENTRAL WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED THROUGH THE NIGHT. SOME OF THE STORMS
COULD BE STRONG WITH GUSTY WINDS...HEAVY RAIN AND SMALL HAIL.
RAINFALL AMOUNTS WILL NEED TO BE WATCHED IN CASE ADDITIONAL
FLOODING DEVELOPS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY FRIDAY INTO SATURDAY. SOME OF THE STORMS
COULD BE STRONG AT TIMES WITH HEAVY RAIN AND GUSTY WINDS
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH THE NIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

04

In the hours before

Special weather statement, Aug 19, 1:41 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
141 AM CDT FRI AUG 19 2016

WIZ029-032>034-042>044-190715-
JUNEAU-ADAMS-MONROE-TREMPEALEAU-CLARK-BUFFALO-JACKSON-
141 AM CDT FRI AUG 19 2016

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CLARK...NORTHEASTERN
MONROE...JACKSON...TREMPEALEAU...NORTHEASTERN BUFFALO...NORTHWESTERN
JUNEAU AND NORTHERN ADAMS COUNTIES...

AT 138 AM CDT...SCATTERED STRONG THUNDERSTORMS WERE LOCATED OVER
NORTHERN BUFFALO...NORTHERN TREMPEALEAU...AND JACKSON COUNTIES.
THESE STORMS WERE MOVING EAST AT 20 MPH...AND THEY WILL BE CAPABLE
OF PRODUCING WINDS IN EXCESS OF 30 MPH AND HAIL UP TO HALF INCH IN
DIAMETER.

LAT...LON 4420 9158 4460 9156 4460 9031 4425 9032
      4425 8960 4408 8960
TIME...MOT...LOC 0638Z 272DEG 19KT 4432 9115

JSB
Special weather statement, Aug 19, 1:47 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
147 AM CDT FRI AUG 19 2016

MNZ086-087-094-190745-
DODGE-MOWER-OLMSTED-
147 AM CDT FRI AUG 19 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MOWER...
DODGE AND WESTERN OLMSTED COUNTIES...

AT 146 AM CDT...RADAR INDICATED A LINE OF STRONG THUNDERSTORMS
EXTENDING FROM NEAR LE CENTER TO NEAR WASECA TO NEAR ALDEN. MOVEMENT
WAS EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  CLAREMONT AROUND 225 AM CDT.
  WEST CONCORD AROUND 230 AM CDT.
  DODGE CENTER...RAMSEY AND HAYFIELD AROUND 235 AM CDT.
  AUSTIN...MANTORVILLE AND KASSON AROUND 240 AM CDT.
  ROCHESTER...BROWNSDALE...BYRON AND ROSE CREEK AROUND 245 AM CDT.

LAT...LON 4420 9304 4419 9255 4403 9250 4360 9273
      4361 9305
TIME...MOT...LOC 0646Z 266DEG 36KT 4437 9363 4400 9350 4370 9365

JSB
Special weather statement, Aug 19, 2:23 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
223 AM CDT FRI AUG 19 2016

MNZ079-086>088-094-095-190815-
WINONA-DODGE-WABASHA-MOWER-FILLMORE-OLMSTED-
223 AM CDT FRI AUG 19 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN WINONA...
MOWER...NORTHWESTERN FILLMORE...WABASHA...DODGE AND OLMSTED
COUNTIES...

AT 221 AM CDT...RADAR INDICATED A LINE OF STRONG THUNDERSTORMS
EXTENDING FROM NEAR DUNDAS TO NEAR CLAREMONT TO NEAR HOLLANDALE.
MOVEMENT WAS EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  AUSTIN AND RAMSEY AROUND 240 AM CDT.
  MANTORVILLE...KASSON AND BROWNSDALE AROUND 245 AM CDT.
  BYRON AROUND 250 AM CDT.
  ORONOCO AROUND 300 AM CDT.
  ROCHESTER AND MAZEPPA AROUND 305 AM CDT.
  GRAND MEADOW AROUND 310 AM CDT.

LAT...LON 4420 9305 4419 9255 4437 9255 4437 9243
      4445 9243 4445 9224 4442 9213 4406 9201
      4362 9224 4364 9305
TIME...MOT...LOC 0721Z 266DEG 36KT 4439 9318 4402 9305 4372 9321

JSB
Special weather statement, Aug 19, 2:29 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
229 AM CDT FRI AUG 19 2016

WIZ033-034-042-190830-
MONROE-TREMPEALEAU-JACKSON-
229 AM CDT FRI AUG 19 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONROE...
SOUTHWESTERN JACKSON AND EAST CENTRAL TREMPEALEAU COUNTIES...

AT 228 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BLAIR
MOVING SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  BLACK RIVER FALLS AROUND 300 AM CDT.
  CATARACT AROUND 310 AM CDT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4424 9069 4401 9087 4403 9091 4407 9091
      4407 9099 4424 9132 4439 9120
TIME...MOT...LOC 0728Z 298DEG 27KT 4428 9116

JSB
Special weather statement, Aug 19, 2:57 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
257 AM CDT FRI AUG 19 2016

WIZ033-034-041-042-190830-
MONROE-LA CROSSE-TREMPEALEAU-JACKSON-
257 AM CDT FRI AUG 19 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MONROE...
SOUTHWESTERN JACKSON...SOUTHEASTERN TREMPEALEAU AND LA CROSSE
COUNTIES...

AT 256 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NORTH BEND...OR
15 MILES SOUTHEAST OF ARCADIA...MOVING SOUTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  NORTH BEND AROUND 305 AM CDT.
  LA CROSSE...HOLMEN AND ONALASKA AROUND 315 AM CDT.
  WEST SALEM AROUND 320 AM CDT.
  BANGOR AROUND 325 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LEON...BURNS...ROCKLAND...
ETTRICK AND I 90 EXIT 12.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4372 9103 4373 9110 4414 9139 4424 9118
      4384 9077
TIME...MOT...LOC 0756Z 328DEG 39KT 4413 9123

JSB
Special weather statement, Aug 19, 3:00 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
300 AM CDT FRI AUG 19 2016

MNZ079-087-088-WIZ032-033-190900-
WINONA-WABASHA-OLMSTED-TREMPEALEAU-BUFFALO-
300 AM CDT FRI AUG 19 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WINONA...WABASHA...
OLMSTED...SOUTHWESTERN TREMPEALEAU AND BUFFALO COUNTIES...

AT 259 AM CDT...RADAR INDICATED A LINE OF STRONG THUNDERSTORMS
EXTENDING FROM NEAR GOODHUE TO NEAR ROCHESTER TO 8 MILES
NORTHWEST OF GRAND MEADOW. MOVEMENT WAS EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  STEWARTVILLE AROUND 315 AM CDT.
  EYOTA AND ELGIN AROUND 320 AM CDT.
  DOVER AND PLAINVIEW AROUND 325 AM CDT.
  ST. CHARLES AROUND 330 AM CDT.
  CHATFIELD AROUND 335 AM CDT.

LAT...LON 4389 9268 4403 9260 4419 9266 4420 9255
      4437 9255 4437 9243 4445 9243 4445 9224
      4441 9208 4456 9204 4459 9167 4409 9150
      4385 9165 4385 9245 4383 9245 4383 9269
TIME...MOT...LOC 0759Z 265DEG 36KT 4441 9266 4404 9253 4381 9267

JSB

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:13 PM CDTSpecial Weather StatementARXCrawford, Grant, Richland, Vernon62 min
Aug 18, 7:49 PM CDTSpecial Weather StatementARXGrant, Richland41 min
Aug 19, 12:20 AM CDTSpecial Weather StatementARXPepin25 min
Aug 19, 1:05 AM CDTSpecial Weather StatementARXJackson25 min
Aug 19, 1:41 AM CDTSpecial Weather StatementARXJackson, Trempealeau34 min
Aug 19, 2:29 AM CDTSpecial Weather StatementARXJackson61 min
Aug 19, 2:57 AM CDTSpecial Weather StatementARXLa Crosse33 min
Aug 19, 3:20 AM CDTFlash Flood WarningARXBuffalo, Trempealeau3 hr
Aug 19, 3:27 AM CDTSpecial Weather StatementARXBuffalo, La Crosse, Trempealeau63 min
Aug 19, 3:51 AM CDTAreal Flood AdvisoryARXJackson, Monroe3 hr
Aug 19, 4:09 AM CDTAreal Flood AdvisoryARXLa Crosse, Monroe3 hr
Aug 19, 6:12 AM CDTAreal Flood WarningARXBuffalo, Trempealeau3 hr
Aug 19, 6:45 AM CDTAreal Flood AdvisoryARXJackson, Monroe3 hr
Aug 19, 8:57 AM CDTAreal Flood WarningARXBuffalo, Trempealeau3 hr
Aug 19, 9:08 AM CDTRiver Flood WarningARXBuffalo, Trempealeau5 days
Aug 19, 9:43 AM CDTAreal Flood AdvisoryARXJackson, Monroe3 hr
Aug 19, 2:14 PM CDTFlash Flood WatchARXAdams, Buffalo, Jackson, Juneau, Monroe, Trempealeau22 hr
Aug 19, 1:47 AM CDTSpecial Weather StatementARXDodge, Mower58 min
Aug 19, 2:23 AM CDTSpecial Weather StatementARXDodge, Mower, Olmsted, Wabasha52 min

Nearby

Special Weather Statements in Minnesota, 2016Special Weather Statements in Wisconsin, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.